# SDR 96ZZZX956

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151QS
- Make and model: Cessna S550
- Aircraft serial: S5500151
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 55423022
- Condition: Worn
- Location: Nlg
- Part time: 6,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER TORQUE LINK ASSY WORN TO LIMITS AT THE CENTER CONNECTION.  THE BUSHING IN THE UPPER TORQUE LINK ASSY CAUSES THE WEAR.  SUBMITTER SUGGESTS THE LOWER TORQUE LINK ASSY NEEDS TO HAVE BUSHINGS INSTALLED IN THE CENTER CONNECTION.
